I am a 23-year-old-female. I have been losing a lot of hair since last year. I do not see any bald patches but I do see my hair thinning over time. I do not understand why this is happening since I have always had a mane full of thick hair. Is there any way I could stop the shedding of my hair?
Welcome to icliniq.com.
There can be a lot of causes of sudden increased hair fall which can include sudden weight loss, stress, illness, dietary changes like crash dieting, drugs, childbirth, thyroid problems, anemia, etc. If you think you have any of these kindly mention it. Get the following investigations done.
1. T3, T4, TSH (thyroid stimulating hormone).
2. CBC (complete blood count).
Take the following medicines after meals for 3 days meanwhile with the consent of your doctor.
1. Tablet Hairfollic woman one tablet a day.
2. Tablet Autrin 1 tablet once a day.
Was this answer helpful?|
Article Overview: Homeopathic treatment for alopecia areata is reasonably successful. Homeopathic medicines try to cure the immune system disorder that is responsible for hair loss. Read Article
What Is Alopecia Areata? Alopecia areata is a condition where there is hair loss that affects typically the scalp, beard, eyebrows etc in oval or circular patches. Alopecia areata is a common skin disorder which affects all races, both genders and typically younger age groups. In some cases total ... Read Article
Query: Hello doctor, I am suffering from digestion issues, mostly bloating, from more than seven months. While taking medicines, I was feeling fine, and once I stopped them, my symptoms recurred. My present symptoms include indigestion, constipation, improper motions, low appetite, weight loss, inabilit... Read Full »
Query: Hello doctor, I have hypothyroidism. With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss. Are all these happening because of thyroid or there are other factors involved? I am a firm believer in Ayurveda but can this be treated with Ayurveda permanently? ... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now